# SDR SWI202408260741

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER THRESHOLD BETWEEN FS 349.0 TO FS 319.0 HAS CORROSION.     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED REPLACEMENT LOWER THRESHOLD ANGLE BETWEEN FS 349 TO FS 319 REF DRW. SH670-31950 REV Y., REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
